When you use steroids, your body stops producing testosterone on it's own. That's because you are injecting all these synthetic androgens into your body so it thinks your hormone levels are too high. In response, your HPTA axis (the system responsible for testoterone production) starts to shut down because your body is trying to correct the hormonal imbalance. So no HPTA function leads to no testosterone which leads to no boner which leads to an unhappy wife/girlfriend. So that's why you should almost always have at least a TRT-level dose (which usually means at least 100-150mg per week) of testosterone in every cycle you run. That will ensure you maintain a libido.
But when you start PCT and stop all use of exogenous hormones, then you can get ED pretty bad until your HPTA is back up and running.
I suppose that's the answer, but if you plan your cycle correctly, you won't have any problems until PCT.
EDIT: if you can get steroids, you can get tadalafil (aka, Cialis). Take 20mg of that stuff and say goodbye to ED problems